# SDR UALA2011101905650

- Difficulty date: October 18, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 51,737 hours, 19,309 cycles
- Engine: Iae V2527A5
- System (JASC): 2922 · Hydraulic Filter, Auxiliary
- Part: Ram Air Turb
- Part number: 69020307A
- Part serial: DH013393
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAT FAILS TO ILLUMINATE GREEN LIGHT.  ACCOMPLISHED AN OPERATIONAL TEST OF RAT MANUAL DEPLOYMENT AND A FUNCTIONAL TEST OF RAT USING GROUND TEST UNIT PER AMM. RAT FAILED. REPLACED RAT. RETESTED PER MM. OP'S CHECKED GOOD.
